A dilated LMI approach to robust performance analysis of linear time-invariant uncertain systems

Yoshio Ebihara, Tomomichi Hagiwara

Research output: Contribution to journalArticle

94 Citations (Scopus)

Abstract

This paper studies robust performance analysis problems of linear time-invariant systems affected by real parametric uncertainties. In the case where the state-space matrices of the system depend affinely on the uncertain parameters, it is know that recently developed extended or dilated linear matrix inequalities (LMIs) are effective to assess the robust performance in a less conservative fashion. This paper further extends those preceding results and propose a unified way to obtain numerically verifiable dilated LMI conditions even in the case of rational parameter dependence. In particular, it turns out that the proposed dilated LMIs enable us to assess the robust performance via multiaffine parameter-dependent Lyapunov variables so that less conservative analysis results can be achieved. Connections among the proposed conditions and existing results are also discussed concretely. Several existing results can be viewed as particular cases of the proposed conditions.

Original languageEnglish
Pages (from-to)1933-1941
Number of pages9
JournalAutomatica
Volume41
Issue number11
DOIs
Publication statusPublished - Nov 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A dilated LMI approach to robust performance analysis of linear time-invariant uncertain systems'. Together they form a unique fingerprint.

  • Cite this